# SDR UALA2010071202487

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 57,987 hours, 8,696 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483581
- Part serial: 127
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEALING NOISE FROM CAPTS SLIDING WINDOW.  REPLACED NR 2 SLIDING WINDOW.  PRESSURIZED AIRCRAFT NO LEAKS OR DEFECTS NOTED.
